MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FGSP; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FGSP; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bottom drawer of the fabius gs premium was falling out.No injury reported.
 
Additional Manufacturer Narrative
The investigation is still on-going.The results will be provided with a follow-up report.
 
Additional Manufacturer Narrative
The device was subject to an on-site examination.The reported issue could be confirmed - the drawers were not secure and were falling out of unit.The side slide was replaced and the screws reinforced.Afterwards, the device was tested and confirmed to be operating per manufacturer¿s specification.In 2014 the drawer design was improved.Telescopic slides with threaded holes instead of brackets are installed and additionally, each drawer is fixed with four screws to the slides to prevent pulling out.The involved fabius was manufactured in 2018 so is already provided with the improved design.In total, 3 similar cases have been reported to us from this hospital.The first reported complaint revealed that the 4 screws originally belonging to this unit were available at customer site but were not installed.Acc.To specification, the screws are installed when the device is delivered.It is therefore not possible to determine why the screws were available at the customer premises but were not installed to secure the drawer.It is unknown what happened between delivery of the device and the event.A manufacturing error can be ruled out as the error pattern of drawers falling out has only occurred in this hospital since the design change in 2014.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.Finally, it can be assumed that the error mechanism as described above was also root cause for the current case.The drawer is used to store additional equipment in it; a malfunction like reported does not compromize primary operating functions of the anesthesia workstation.
 
Event or Problem Description

Brand Name
FGSP
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20721670
Report Number9611500-2024-00517
Device Sequence Number19796222
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)181207(93)8607000-72
Combination Product (Y/N)N
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown